# SDR SIMA2018042019005

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,828 hours, 25,918 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RUDDER OVERBOOST AFTER TAKE OFF.  RETURNED TO DEPARTURE. PERFORMED TROUBLESHOOTING IAW FIM 27-22-10,  FOUND THE NR 1 RUDDER PRESSURE SWITCH INOPERATIVE.  REMOVED AND REPLACED THE PRESSURE SWITCH IAW AMM 27-23-04.  OPS AND LEAK CHECKED GOOD.
